Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 59, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 5, 2017, 6:31 PM EDT for 4 counties in Ohio. It was in force for 44 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 6:31 PM EDT (22:31 UTC)
- Expired
- Apr 5, 2017, 7:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clark County, OH, Greene County, OH, Miami County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:40 PM EDT | HAIL 0.25 | Kettering, OH | HAIL COVERING THE GROUND. TIME ESTIMATED FROM RADAR. |
| Apr 5, 6:43 PM EDT | HAIL 0.75 | Huber Heights, OH | TIME ESTIMATED FROM RADAR. |
| Apr 5, 6:45 PM EDT | TSTM WND GST 61 | Kffo Wright-Patt Afb, OH | |
| Apr 5, 6:49 PM EDT | TSTM WND DMG | 3 Nne Fairborn, OH | ENTIRE TREE UPROOTED IN A YARD ON DAYTON-SPRINGFIELD RD. TIME ESTIMATED FROM RADAR. |
| Apr 5, 6:49 PM EDT | TSTM WND DMG | 3 Nne Fairborn, OH | ENTIRE TREE UPROOTED IN A YARD ON DAYTON-SPRINGFIELD RD. TIME ESTIMATED FROM RADAR. |
| Apr 5, 6:49 PM EDT | TSTM WND GST 49 | Ki19 Xenia Apt, OH | |
| Apr 5, 6:51 PM EDT | TORNADO 0 | 5 Nw Yellow Springs, OH | NWS STORM SURVEY CONFIRMS AN EF0 TORNADO NEAR ENON. A FARM PROPERTY WAS DAMAGED ON DAYTON-SPRINGFIELD ROAD. |
| Apr 5, 6:54 PM EDT | HAIL 1 | Medway, OH | |
| Apr 5, 6:55 PM EDT | TSTM WND DMG | 6 Ese New Carlisle, OH | SEVERAL LARGE TREE LIMBS DOWN NEAR ENON RD. TIME ESTIMATED FROM RADAR. |
| Apr 5, 6:57 PM EDT | TSTM WND GST 51 | Ksgh Springfield Apt, OH | |
| Apr 5, 6:58 PM EDT | TORNADO 0 | 6 W Springfield, OH | NWS STORM SURVEY CONFIRMS AN EF0 TORNADO WEST OF SPRINGFIELD. A FEW HOMES AND PROPERTIES WERE DAMAGED ALONG NORTH TECUMSEH ROAD. |
| Apr 5, 7:03 PM EDT | TSTM WND DMG | 5 Nw Springfield, OH | SCATTERED DAMAGE THROUGHOUT THE NEIGHBORHOOD, INCLUDING A SHED FLIPPED OVER, LAWN FURNITURE THROWN. |
| Apr 5, 7:04 PM EDT | TSTM WND DMG | 5 Nw Springfield, OH | DAMAGE TO A BARN ON JOHNSON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 4:08 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
878
WUUS51 KILN 052231
SVRILN
OHC023-057-109-113-052315-
/O.NEW.KILN.SV.W.0059.170405T2231Z-170405T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
631 PM EDT WED APR 5 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Western Clark County in west central Ohio...
Northwestern Greene County in west central Ohio...
Eastern Montgomery County in west central Ohio...
Southeastern Miami County in west central Ohio...
* Until 715 PM EDT.
* At 630 PM EDT, a severe thunderstorm was located near Moraine,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dayton, Springfield, Kettering, Beavercreek, Huber Heights,
Fairborn, Xenia, Vandalia, Bellbrook, New Carlisle, Yellow Springs,
Wright-Patterson Afb, Enon, Wilberforce, Brown, Riverside, North
Hampton, Donnelsville, Centerville and Green Meadows.
This includes I-70 in Ohio between mile markers 35 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4000 8384 3985 8383 3965 8391 3962 8420
3971 8415 3989 8418 4001 8402
TIME...MOT...LOC 2230Z 237DEG 33KT 3975 8426
HAIL...1.25IN
WIND...60MPH
$$
Hatzos4 follow-up statements
846
WWUS51 KILN 052239
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
639 PM EDT WED APR 5 2017
OHC023-057-109-113-052315-
/O.CON.KILN.SV.W.0059.000000T0000Z-170405T2315Z/
Clark OH-Greene OH-Montgomery OH-Miami OH-
639 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN CLARK...NORTHWESTERN GREENE...EASTERN MONTGOMERY AND
SOUTHEASTERN MIAMI COUNTIES...
At 638 PM EDT, a severe thunderstorm was located over Dayton, moving
northeast at 40 mph. At 637 PM, trained spotters in downtown Dayton
reported hail to one inch in diameter.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dayton, Springfield, Kettering, Beavercreek, Huber Heights, Fairborn,
Xenia, Vandalia, Bellbrook, New Carlisle, Yellow Springs,
Wright-Patterson Air Force Base, Enon, Wilberforce, Brown,
Riverside, North Hampton, Donnelsville, Centerville and Green
Meadows.
This includes I-70 in Ohio between mile markers 35 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4000 8384 3985 8383 3965 8391 3962 8420
3971 8415 3989 8418 4001 8402
TIME...MOT...LOC 2238Z 239DEG 33KT 3978 8415
HAIL...1.25IN
WIND...60MPH
$$
Hatzos099
WWUS51 KILN 052254
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
654 PM EDT WED APR 5 2017
OHC113-052303-
/O.CAN.KILN.SV.W.0059.000000T0000Z-170405T2315Z/
Montgomery OH-
654 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
west central Ohio.
LAT...LON 4000 8384 3985 8383 3965 8391 3963 8411
3984 8409 3984 8406 3988 8405 3994 8411
4001 8402
TIME...MOT...LOC 2253Z 237DEG 42KT 3987 8396
$$
OHC023-057-109-052315-
/O.CON.KILN.SV.W.0059.000000T0000Z-170405T2315Z/
Clark OH-Greene OH-Miami OH-
654 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN CLARK...NORTHWESTERN GREENE AND SOUTHEASTERN MIAMI
COUNTIES...
At 653 PM EDT, a severe thunderstorm was located over Enon, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Beavercreek, Huber Heights, Fairborn, Xenia, Bellbrook,
New Carlisle, Yellow Springs, Wright-Patterson Air Force Base, Enon,
Wilberforce, Brown, North Hampton, Donnelsville, Centerville, Green
Meadows, Hustead, Oldtown, and Greene County Airport.
This includes I-70 in Ohio between mile markers 42 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4000 8384 3985 8383 3965 8391 3963 8411
3984 8409 3984 8406 3988 8405 3994 8411
4001 8402
TIME...MOT...LOC 2253Z 237DEG 42KT 3987 8396
HAIL...1.00IN
WIND...60MPH
$$
Hatzos504
WWUS51 KILN 052304
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
704 PM EDT WED APR 5 2017
OHC057-109-052313-
/O.CAN.KILN.SV.W.0059.000000T0000Z-170405T2315Z/
Greene OH-Miami OH-
704 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENE AND
SOUTHEASTERN MIAMI COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
west central Ohio.
LAT...LON 4000 8384 3985 8383 3982 8384 3983 8394
3984 8394 3984 8396 3985 8398 3993 8404
3999 8404 4001 8402
TIME...MOT...LOC 2303Z 230DEG 38KT 3995 8387
$$
OHC023-052315-
/O.CON.KILN.SV.W.0059.000000T0000Z-170405T2315Z/
Clark OH-
704 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN CLARK COUNTY...
At 703 PM EDT, a severe thunderstorm was located near Springfield,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, New Carlisle, Enon, North Hampton, Donnelsville, Green
Meadows, Springfield Municipal Airport, Hustead, State Route 41 at
State Route 235, Holiday Valley, Lawrenceville and Snyderville.
This includes I-70 in Ohio between mile markers 45 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4000 8384 3985 8383 3982 8384 3983 8394
3984 8394 3984 8396 3985 8398 3993 8404
3999 8404 4001 8402
TIME...MOT...LOC 2303Z 230DEG 38KT 3995 8387
HAIL...1.00IN
WIND...60MPH
$$
Hatzos704
WWUS51 KILN 052312
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
712 PM EDT WED APR 5 2017
OHC023-052321-
/O.EXP.KILN.SV.W.0059.000000T0000Z-170405T2315Z/
Clark OH-
712 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLARK COUNTY WILL
EXPIRE AT 715 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, another
severe thunderstorm warning remains in effect for eastern Clark
County until 745 PM.
A severe thunderstorm watch remains in effect until 900 PM EDT for
west central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4000 8384 3985 8383 3982 8384 3983 8394
3984 8394 3984 8396 3985 8398 3993 8404
3999 8404 4001 8402
TIME...MOT...LOC 2311Z 237DEG 33KT 3998 8381
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:44 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Apr 5, 3:44 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 344 PM EDT Wed Apr 5 2017 .SYNOPSIS... A low pressure system over the mid Mississippi Valley will move northeast into northern Ohio tonight, bringing showers and thunderstorms to the area. A much cooler airmass will settle into the region Thursday into Friday with rain on Thursday changing to snow Thursday night before tapering off on Friday. A drier airmass and warmer temperatures will return for the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Low pressure was located near St. Louis MO early this afternoon, with a warm front extending eastward through central Kentucky. While the CWA is north of the warm front at 19Z, this warm front is expected to lift to the north as low pressure moves through/into southern IL/southern IN through the evening hours. Dewpoints have already begun to increase across the area, and this trend is expected to continue over the next several hours with dewpoints reaching at least into the mid 50s across much of the area by 00z. The combination of increased moisture/instability and deep shear ahead of low pressure will promote an increase in convective development through 21Z. An uptick of convective coverage had already been noted across central Kentucky and this will expand east/northeast over the next few hours. Convection will initially be characterized by discrete cells /supercells/ with all types of severe weather possible. The greatest risk area will reside across southeast IN/southwest OH/northern KY particularly in the 5pm to 9pm time frame. Eventually, a more linear mode may be favored as depicted by several high resolution models. The severe risk will likely continue across the CWA through mid evening, but should wane later in the evening across the eastern portion of the CWA with weaker instability. After midnight, the low is forecast to make it into northwest Ohio and while the severe threat should be over, some showers are expected in association with the low. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... The low will slowly move across northern Ohio Thursday before lifting into New York state Thursday night. Wrapping around the low, periodic showers are expected during the daytime Thursday. In addition, a tightening pressure gradient will lead to gusty winds. The magnitude of the jet could promote wind gusts near wind advisory criteria but confidence is not quite high enough to issue an advisory yet. HWO will continue to mention. Cold advection will also settle in on Thursday, making for cooler temperatures. And the atmosphere will cool enough where precipitation associated with wrap around moisture will transition from rain to snow. Accumulations around or slightly above an inch may be possible across portions of central Ohio, with lower amounts to the south. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Amplified mid and upper level flow pattern with large low over the eastern Great Lakes at the beginning of the long term forecast period. This low will translate east into New England Friday with ongoing snow changing to rain and coming to an end. Any snow Friday morning will be light and only expected to be a tenth or two over ILN/s northeast counties. Breezy conditions especially early on Friday with northwest winds of 15 to 25 kts. Temperatures to be 10 to 15 degrees below normal with highs Friday ranging from the lower 40s northeast to near 50 southwest. Surface high pressure will build across the region on Saturday offering dry weather. Temperatures will moderate close to normal, ranging from the mid 50s northeast to the lower 60s southwest. Large mid/upper level ridge to build over the region with a good southerly low level flow developing on the back side of retreating surface high pressure late in the weekend. This will provide continued dry weather and a warming trend. Highs on Sunday to warm to readings around 10 degrees above normal, ranging from the upper 60s northeast to the lower 70s southwest. Mid level flow to back early next week ahead of trof moving into the upper MS Vly. WAA pattern to continue with an increase in moisture. Model solutions a little slower and will hold off on any mention of showers until Monday night. On the warm side of the system temperatures expect to be 10 to 15 degrees above normal, with highs on Monday ranging from the lower 70s northwest to the mid 70s southeast. Will continue chance of showers and add a mention of thunder during the day Tuesday with marginal instability indicated. Highs Tuesday continue above normal, ranging from the upper 60s northwest to the lower 70s southeast. High pressure to build in Wednesday drying out the region. Temperatures will be closer to normal with highs from the upper 50s northeast to the lower 60s southwest. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Mid clouds cover much of the area at 17Z, with the closest thunderstorms over Indiana, but expect additional thunderstorm development to occur in the 19-21Z time frame as the lower levels moisten up ahead of low pressure. Confidence is reasonably high that thunderstorms will affect all terminals during the late afternoon and evening. In addition to VCTS, have allowed for a 3 hour window for the most likely time of thunderstorm occurrence for each terminal. At this time, only have MVFR vis in the TEMPO groups, but as storms develop and we can better pinpoint the details/impacts at any one terminal, amendments will be issued for possible lower vis and wind gusts. Main convection should be east of the Columbus terminals by 03z, then expect at least MVFR cigs to develop for the overnight along with scattered showers. Some guidance suggests a period of IFR cigs late tonight/early Thursday but didn't have enough confidence to go that low. MVFR cigs may linger well into Thursday, along with the chance for showers. Wind gusts will also increase, perhaps at or above 35 knots particularly around the Cincinnati terminals during the afternoon. OUTLOOK...MVFR ceilings are likely late Thursday into Friday with MVFR visibilities also possible. Wind gusts of 30-40 knots will be possible Thursday afternoon into Thursday evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...BPP/AR NEAR TERM...BPP SHORT TERM...BPP LONG TERM...AR AVIATION...BPP
Hazardous weather outlook, Apr 5, 3:55 PM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 355 PM EDT Wed Apr 5 2017 OHZ026-034-035-043>046-052>056-064-065-074-062000- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign- Clark-Madison-Franklin OH-Licking-Pickaway-Fairfield-Hocking- 355 PM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected across the area during the late afternoon and evening. A few of the storms may be severe, capable of producing large hail, damaging wind gusts and isolated tornadoes. Heavy rainfall could also produce localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wind gusts of 35 to 45 MPH are expected on Thursday afternoon into evening. Snow is expected Thursday night into Friday morning, with accumulations around one inch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and evening. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-060>063-070>073- 077>082-088-062000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Preble- Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Ross-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 355 PM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected across the area during the late afternoon and evening. Some of the storms will likely be severe, capable of producing large hail, damaging wind gusts and tornadoes. Heavy rainfall could also produce localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wind gusts of 35 to 45 MPH are expected on Thursday afternoon into evening. Snow is expected late Thursday night into Friday morning, with accumulations of generally under an inch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and evening.
In the hours before
Special weather statement, Apr 5, 5:08 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
508 PM EDT WED APR 5 2017
OHZ051-061-052145-
Montgomery OH-Miami OH-
508 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY AND SOUTHERN
MIAMI COUNTIES UNTIL 545 PM EDT...
At 507 PM EDT, radar indicated a strong thunderstorm over Trotwood,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Vandalia, Englewood, Tipp
City, West Milton, Brown, Riverside, Clayton, Union, New Lebanon,
Shiloh, Ginghamsburg, Fort Mckinley, Phoneton, Haven View, Northview
and Drexel.
This includes the following Interstates...
I-70 in Ohio between mile markers 25 and 40.
I-75 in Ohio between mile markers 52 and 72.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8404 3998 8404 3984 8408 3983 8409
3978 8410 3973 8421 3972 8441 4002 8432
TIME...MOT...LOC 2107Z 212DEG 30KT 3978 8431
HatzosSpecial weather statement, Apr 5, 5:36 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Wilmington OH
536 PM EDT WED APR 5 2017
OHZ051-052-052215-
Champaign OH-Miami OH-
536 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CHAMPAIGN AND
EASTERN MIAMI COUNTIES UNTIL 615 PM EDT...
At 536 PM EDT, radar indicated a strong thunderstorm over Tipp City,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Troy, Tipp City, St. Paris, Christiansburg, Fletcher, Casstown, Haven
View and Grayson.
This includes I-75 in Ohio between mile markers 68 and 77.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4017 8393 4004 8403 4004 8404 4002 8404
3995 8409 3996 8431 4019 8417
TIME...MOT...LOC 2136Z 204DEG 32KT 3997 8418
HatzosSpecial weather statement, Apr 5, 5:50 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
550 PM EDT WED APR 5 2017
INZ080-KYZ089-090-094-095-052215-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-Grant KY-
550 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SWITZERLAND...EASTERN
CARROLL...SOUTHWESTERN GRANT...OWEN AND GALLATIN COUNTIES UNTIL 615
PM EDT...
At 550 PM EDT, radar indicated a strong thunderstorm 10 miles
southeast of Carrollton, moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Warsaw, Owenton, Florence, Kentucky Speedway, Glencoe, Sanders,
Sparta, Worthville, Monterey, Gratz, Elk Lake, Interstate 71 at Mile
Marker 52, Interstate 71 at US Route 127, Wheatley, Langstaff,
Markland, New Liberty, Elmer Davis Lake, US Route 42 at State Route
184 and Ethridge.
This includes I-71 in Kentucky between mile markers 42 and 62.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3838 8490 3842 8488 3843 8493 3846 8491
3846 8493 3843 8494 3843 8495 3847 8495
3849 8499 3852 8498 3851 8503 3856 8501
3857 8504 3856 8506 3860 8508 3859 8513
3862 8516 3886 8493 3855 8461 3835 8486
TIME...MOT...LOC 2150Z 237DEG 24KT 3859 8502
ConiglioSpecial weather statement, Apr 5, 5:55 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
555 PM EDT WED APR 5 2017
OHZ042-060-061-052230-
Montgomery OH-Darke OH-Preble OH-
555 PM EDT WED APR 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE...
SOUTHERN DARKE AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 630 PM
EDT...
At 555 PM EDT, radar indicated strong thunderstorms along a line
extending from near New Madison to near Eaton, moving northeast at 40
mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Greenville, Eaton, Arcanum, Bradford, Lewisburg, West Alexandria, New
Madison, Brookville, Wayne Lakes, Gettysburg, Eldorado, Verona, West
Manchester, Pitsburg, Hollansburg, Gordon, Ithaca, Castine, Union
Corners and Oklahoma.
This includes I-70 in Ohio between mile markers 4 and 21.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4019 8444 3982 8442 3966 8467 3996 8481
4000 8481
TIME...MOT...LOC 2155Z 222DEG 35KT 3998 8475 3978 8465
HatzosLocal storm report, Apr 5, 6:11 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL GRATIS 39.65N 84.53W
04/05/2017 M1.00 INCH PREBLE OH TRAINED SPOTTER
&&
BINAULocal storm report, Apr 5, 6:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG GRATIS 39.65N 84.53W
04/05/2017 PREBLE OH TRAINED SPOTTER
TREE DOWN.
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:49 PM EDT | Special Weather Statement | ILN | Montgomery | 26 min |
| Apr 5, 5:08 PM EDT | Special Weather Statement | ILN | Montgomery | 37 min |
| Apr 5, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 25 min |
| Apr 5, 5:36 PM EDT | Special Weather Statement | ILN | Miami | 39 min |
| Apr 5, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 33 min |
| Apr 5, 5:55 PM EDT | Special Weather Statement | ILN | Preble | 35 min |
| Apr 5, 6:01 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 44 min |
| Apr 5, 6:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 21 min |
| Apr 5, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 49 min |
| Apr 5, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 29 min |
| Apr 5, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 51 min |
| Apr 5, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene | 35 min |
| Apr 5, 7:09 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 51 min |
| Apr 5, 7:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 47 min |
| Apr 5, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 31 min |
| Apr 5, 7:30 PM EDT | Special Weather Statement | ILN | Union | 30 min |
| Apr 5, 7:46 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 30 min |
| Apr 5, 7:48 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 42 min |
| Apr 5, 7:55 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.